# SDR CALA2017121904539

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544719
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STR AT LBL 10.45 HAS CORROSION AT 2EA NUTPLATES ON UPPER AND LWR SURFACE, AT STA 1470. ACCOMPLISHED PERMANENT REPAIR AT AFT CARGO FLOOR STR AT STA 1470, LBL 10.45 IAW SRM 53-00-53 REPAIR 1, FIG 201. L=3"W =.5" D=.008" DRAWING NR 146N5390. CORROSION THAT WAS REMOVED  DIMENSIONS STATED ABOVE WAS FOUND TO EXCEED LIMITS REF SRM 53-00-53 ALLOWABLE DAMAGE 1, FIG 101, DETAIL V.
